# SDR 95ZZZW47

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5277266013500
- Condition: Corroded
- Location: Fs 1450
- Part time: 61,354 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE NR 2 SEAT TRACK HAS CORROSION AT STA 14550.  REPLACED SEAT TRACK PER DOUGLAS SRM CHAPTER 53.  TOTAL CYCLES 24057.
